MathSciNet Relay Station
MathSciNet bibliographic data
MR1659575 32F20
Fu, Siqi; Straube, Emil J. Compactness of the $\overline\partial$-Neumann problem on convex domains. J. Funct. Anal. 159 (1998), no. 2, 629–641.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement